The non-parametric identification of treatment effects in duration models


Berg, Gerard J. van den ; Abbring, Jaap H.



Document Type: Article
Year of publication: 2003
The title of a journal, publication series: Econometrica : Journal of the Econometric Society
Volume: 71
Issue number: 5
Page range: 1491-1517
Place of publication: Evanston, Ill.
Publishing house: Soc.
ISSN: 0012-9682
Publication language: English
Institution: School of Law and Economics > Alexander v. Humboldt Professor in Econometrics and Empirical Economics (Van den Berg -2016)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Berg, Gerard J. van den ; Abbring, Jaap H. (2003) The non-parametric identification of treatment effects in duration models. Econometrica : Journal of the Econometric Society Evanston, Ill. 71 5 1491-1517 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item